# SDR DALA2016122110034

- Difficulty date: December 20, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N309DE
- Make and model: Boeing 737732
- Aircraft serial: 29634
- Aircraft time: 22,528 hours, 9,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION.  FOUND  EMERGENCY LIGHT MISSING LENS COVER.  MAINTENANCE REPLACED THE SIGN ASSEMBLY IAW AMM 33-50. OPS CHECKED GOOD.
